Some Characterizations of Riesz- Valued Sequence Spaces Generated by an Order ϕ-Function

Herawati, E. and Supama, . and Mursaleen, M. and Nasution, M. (2018) Some Characterizations of Riesz- Valued Sequence Spaces Generated by an Order ϕ-Function. Numerical Functional Analysis and Optimization, 39 (1). pp. 38-46. ISSN 1630563

Full text not available from this repository.
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0163056...

Abstract

In this paper, we introduce an order ϕ-function on a Riesz space. Further, we construct a Riesz- Valued Sequence spaces using the ϕ-function and obtain the condition to characterize these spaces. © 2018 Taylor & Francis.

Item Type: Article
Uncontrolled Keywords: Modular; order convergence; order ϕ-function; σ-order closed
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 05:24
Last Modified: 20 Jan 2018 05:24
URI: http://ir.amu.ac.in/id/eprint/10866

Actions (login required)

View Item View Item